# SDR SWIA200819244

- Difficulty date: February 15, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 19,878 hours, 15,554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Arced
- Location: Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONNECTOR PINS IN P167/J167 SHOW SIGNS OF ARCING.  REPLACED P167 AND J167 CONNECTOR IAW MM 25-28-00.  OPS CHECK GOOD.
